# SDR SWIA201743892

- Difficulty date: September 28, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 34,820 hours, 21,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 280 BETWEEN STRINGERS 25L TO 23R HAS CORROSION.  COMPLIED WITH REO. COMPLIED WITH THE PRESSURE TEST OF REPAIRED AREA IAW AMM. NO DEFECTS WERE NOTED.
